Article

Annals of the Institute of Statistical Mathematics

, Volume 11, Issue 1, pp 45-48

Coefficients for the determination of one-sided tolerance limits of normal distribution

  • Miloš JílekAffiliated withCentral Research Institute of Food IndustryResearch Institute for Food Industry Economics
  • , Otakar LíkařAffiliated withCentral Research Institute of Food IndustryResearch Institute for Food Industry Economics

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A table of such coefficientsk is given that the interval (−∞, ¯x+ks) or (¯xks, +∞) covers with the probabilityP at least the ratioα of the normal population with unknown parameters.